Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What causes increased sgot and sgpt

Premium Questions

Dr. Indu Kumar MD

Please advise on these blood labs , high liver enzymes?? Why had a sonogram abdominal itvwas negative , not gallbladder .. And also lymphocyte View answer

Answered by : Dr. Indu Kumar ( Radiologist)
Dr.  Indu Kumar MD

out blood test , Results were SGOT=56U/L ; SGPT=88U/L; cholesterol=154mg/dl; LDL=88.2mg/dl ;HDL=29mg/dl and Triglycerides=184mg/dl. What should I do to get back my lever to its normal condition? I... View answer

Answered by : Dr. Indu Kumar ( Radiologist)
Dr. Swarnava Dattagupta MD

I have high SGPT and SGOT levels (about double of the permissible limit). I do not drink alcohol. However, I am taking antidepressant medication along with mood stabilizers. Can I bring down by... View answer

Answered by : Dr. Swarnava Dattagupta ( General & Family Physician)
Dr.  Suresh Heijebu MD

.d),t.Multigates,T.Gate,T.Essentale.i am taking the above drugs for the past 50days.now my SGOT -43,SGPT60.22,Bilurubin-1.08,HDL-44,LDL-67.kindly suggest why SGOt &SGPT has... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr. Ramesh Kumar MD

.4 mg/dl .2-.7 sgpt 58.5 u/l 74.5 u/l 0- 45 sgot 66.7 u/l 67.4 u/l 0-45 1. i m taking 2 tab liv 52 daily ... only some times coffee or tea with buscuits . 5. no other sign . QUES why my sgpt and sogt... View answer

Answered by : Dr. Ramesh Kumar ( Gastroenterologist)

Public Forum Discussions

Dr.   Parth Goswami MD

, he goes for dialysis twice in week, but from last month his S.G.P.T and S.G.O.T are increasing day ... tablet , even S.G.P.T is level are increasing not stopping to control it has... View answer

Answered by : Dr. Parth Goswami ( Pathologist and Microbiologist)
Dr. Amit Jain MD

showed bil-1.9, with little increase in ot & pt levels, & within range alp levels. i need to know about what diet should i take. do i need any medication for this. it seems to be drug-induced. regards, i ... View answer

Answered by : Dr. Amit Jain ( Gastroenterologist)
Dr.  Parth MD

is dangerous or i have any form of jaundice or any medicine have increased this sgpt and sgot level because ...my total serum bilirubin is 1.0 which is normal but my serum sgpt(alt) is 84 and... View answer

Answered by : Dr. Parth ( Pathologist and Microbiologist)
Dr. Michelle Gibson James MD

My 19 year-old son received a blood test for insurance and his SGOT (AST) level was 193 in January and his SGPT (ALT) was 66. My son DOES NOT drink alcohol, use drugs or over the counter medicine. My son ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Vivek Goyal MD

Hello sir I need ur suggestion as I am non-alcholic n vegetrain and my reports shows levels as below mentioned Sgpt - 532 Sgot - 250 Bilirubin - 1.04 Sgpt n sgot levels have been... View answer

Answered by : Dr. Vivek Goyal ( Dentist)

Mobile Questions and Answers

Dr.  Sandip Kabra MD

SGOT is a liver enzyme which might get also raised by eating fatty and junk foods. If he is not having any symptoms then no need to worry. Check his SGPT and seru billirubin also to clear any doubt about...

Dr. Jonas Sundarakumar MD

Yes, SGPT can increase during chemotherapy. This is because certain chemotherapeutic drugs can affect the liver and thereby cause an increase in liver enzymes like SGPT, SGOT.

Dr. Jonas Sundarakumar MD

Yes, SGPT can increase during chemotherapy. This is because certain chemotherapeutic drugs can affect the liver and thereby cause an increase in liver enzymes like SGPT, SGOT.